# SDR SWAA2023100406293

- Difficulty date: October 1, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 64,438 hours, 38,443 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR; GIRT BAR ATTACHMENT HOOK HAS A BROKEN RIVET<[01] R&R BROKEN RIVET WITH SOLID SHANK RIVET PER SRM 51-40-02
